The zeta functional determinants on manifolds with boundary

Research output: Contribution to journalArticlepeer-review

33 Scopus citations


This is a continuing research of our previous work (S.-Y. A. Chang and J. Qing (1997),J. Funct. Anal.147, 327-362). In this paper we showW2,2-compactness of isospectral set within a subclass of conformal metrics, and discuss extremal properties of the zeta functional determinants, for certain elliptic boundary value problems on 4-manifolds with smooth boundary. To do so we establish some sharp Sobolev trace inequalities.

Original languageEnglish (US)
Pages (from-to)363-399
Number of pages37
JournalJournal of Functional Analysis
Issue number2
StatePublished - Jul 1997
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis


Dive into the research topics of 'The zeta functional determinants on manifolds with boundary'. Together they form a unique fingerprint.

Cite this